# SDR C2XA09SH503

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 22,588 hours, 16,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FUSELAGE FLOOR SKIN CORRODED (LEVEL 2 LOCAL) BETWEEN FRAMES 61-62 STRINGERS 21L-21R.  MAINTENANCE PERFORMED REPAIR ON FUSELAGE SKIN BETWEEN FRAMES 61-62 STRINGERS 21L-21R IAW EMB-145 SRM 53-31-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
